# SDR MALA030107

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3511, UPON GEAR RETRACTION THE LEFT MAIN GEAR WOULD NOT RETRACT.  RECEIVED RED INDICATOR AND RED UNSAFE LIGHT IN GEAR HANDLE.  CYCLED GEAR 3 TIMES WITH NO LUCK.  AIR RETURN TO DTW.  MAINTENANCE REMOVED ICE BUILDUP FROM BOTH LT & RT MLG WHEEL WELLS.  CLEANED AND LUBRICATED BOTH MLG'S.  PERFORMED 10 NORMAL GEAR RETRACTIONS AND EXTENSIONS.  TESTS ALL CHECK GOOD AT THIS TIME.
